# SDR CALA2017032400703

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 76,891 hours, 8,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 45-54 ABC ,FOUND WIRING SHORTED BETWEEN SEAT 45 AND FLOOR LIGHTING TO GALLEY AT DOOR 4LH. REPLACED THE CABLE IAW SRM 33-51-05 AND AMM 33-51-12. OPS CHECKED GOOD.
